Question

 What happens if a person takes overdose of insulin injection?

Answer Your body will undergo 'Hypoglycemia'Symptoms you may have when your blood sugar gets too low include:Cold sweatsConvulsionsDouble vision or blurry visionFast or pounding heartbeatGeneral discomfor... Read More »
http://answers.yahoo.com/question/index?qid=20110606074625AA5Ma7D

Top Q&A For: What happens if a person takes overdose of insu...

If A Person Had A Potassium Overdose What Symptoms Will He Show?

Many people tend to exceed the amount of potassium intake which can be dangerous depending on the person's health. People with kidney problems who are undergoing dialysis are advised by doctors to ... Read More »
http://www.blurtit.com/q752211.html

Can I grow mushrooms from store-bought mushrooms?

Technically you can grow mushrooms from store-bought mushrooms. You can use spores, or start with a tissue cutting. But if you've never grown mushrooms before, it's hard to grow them from store-bou... Read More »
http://www.answerbag.com/q_view/2063973

How to Grow Mushrooms from Dried Mushrooms?

Growing mushrooms at home allows you to save money and enjoy delicious varieties of mushrooms each day with every meal. Because mushrooms do not contain the green chlorophyll that's found within ot... Read More »
http://www.ehow.com/how_6536653_grow-mushrooms-dried-mushrooms.html

Can I overdose on...?

I don't know but if you're feeling suicidal please talk to someone about it. There are lots of people out there to talk to: friends, family, hotlines and organisations that you can email or IM (ima... Read More »
http://answers.yahoo.com/question/index?qid=20130425071400AAXT3gy


feedback
loading